Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 27, No. 3 (July, 1975)
M. Hanazawa A remark on ordered structures with unary predicates 345−349
M. Fujiwara On the best possible exponent in norm form inequalities 350−358
M. Kashiwara and T. Kawai Micro-hyperbolic pseudo-differential operators, I 359−404
M. R. Embry Orthogonality and the numerical range 405−411
M. Nakai A test of Picard principle for rotation free densities 412−431
T. Yoshida On fixed point free SO(3)-actions on homotopy 7-spheres 432−443
Y. Motohashi On some improvements of the Brun-Titchmarsh theorem, III 444−453
Y. Tsuno On the prolongation of local holomorphic solutions of nonlinear partial differential equations 454−466
K. Kishi Homeomorphism between the open unit disk and a Gleason part 467−473
J. R. Dorroh A simplified proof of a theorem of Kato on linear evolution equations 474−478
M. Yamazato Some results on continuous time branching processes with state-dependent immigration 479−496
T. Itoh On Veronese manifolds 497−506

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.